Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 23, NWS Cleveland, OH

May 30, 2015Cuyahoga County, Ohio

NWS Cleveland, OH issued this river flood warning at May 30, 2015, 11:12 PM EDT for Cuyahoga County, Ohio. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 11:12 PM EDT (03:12 UTC)
Expired
May 31, 2015, 1:00 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 19 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Independence (INDO1).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
18.5 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WGUS41 KCLE 310312
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1112 PM EDT SAT MAY 30 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Cuyahoga River At Independence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC035-311112-
/O.NEW.KCLE.FL.W.0023.150531T0312Z-150531T1437Z/
/INDO1.1.ER.150531T0301Z.150531T0600Z.150531T0837Z.NO/
1112 PM EDT SAT MAY 30 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Cuyahoga River At Independence
* From this evening until Sunday morning
* At 10:30 PM Saturday the stage was...15.9 feet 
* Minor flooding is forecast and is expected to crest near 16.5 feet. 
* Flood stage is 16.0 feet 
* At 16.0 feet...Floodwaters begin encroaching on Canal Road in the 
  village of Valley View.

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$
3 follow-up statements
761 
WGUS41 KCLE 311034
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
634 AM EDT SUN MAY 31 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Ohio...

  Cuyahoga River At Independence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC035-311834-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-150601T0130Z/
/INDO1.3.ER.000000T0000Z.150531T0700Z.150531T1930Z.NO/
634 AM EDT SUN MAY 31 2015

...Observed flooding increased from Minor to Moderate severity......
Forecast flooding increased from Minor to Moderate severity...The 
flood warning conitnues for 
  the Cuyahoga River At Independence
* Until this evening
* At  5:30 AM Sunday the stage was...18.3 feet 
* Moderate flooding is occurring and Moderate flooding is forecast
* Flood stage is 16.0 feet 
* The river will fall to below flood stage by late this afternoon.
* At 18.5 feet...Extensive flooding occurs along Gleeson, Charles, 
  Frances, and Stone Streets. Canal Road will be flooded in portions 
  of Valley View. Many roads may become impassable.

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$
939 
WGUS81 KCLE 311622
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1222 PM EDT SUN MAY 31 2015

...The flood warning continues for the following rivers in Ohio...

  Cuyahoga River At Independence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC035-312152-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-150531T2152Z/
/INDO1.3.ER.000000T0000Z.150531T0700Z.150531T1552Z.NO/
1222 PM EDT SUN MAY 31 2015

The flood warning continues for
  The Cuyahoga River At Independence.
* At 11:30 AM Sunday the stage was 16.2 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will fall to below flood stage by late this 
  morning.
* At 16.0 feet...Floodwaters begin encroaching on Canal Road in the 
  village of Valley View.

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$
719 
WGUS81 KCLE 311700
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EDT SUN MAY 31 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Cuyahoga River At Independence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC035-311730-
/O.CAN.KCLE.FL.W.0023.000000T0000Z-150531T2152Z/
/INDO1.3.ER.000000T0000Z.150531T0700Z.150531T1538Z.NO/
100 PM EDT SUN MAY 31 2015

The flood warning is cancelled for
  The Cuyahoga River At Independence.
* At 12:30 PM Sunday the stage was 15.2 feet. 
* Flood stage is 16.0 feet. 
* Fell below flood stage at 11:38 AM Sunday.
* Forecast...the river will fall to 9.2 feet by Monday morning.
* At 16.0 feet...Floodwaters begin encroaching on Canal Road in the 
  village of Valley View.

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 30, 10:32 PM EDT, 40 minutes earlier.

Area forecast discussion, May 30, 10:32 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 PM EDT SAT MAY 30 2015

.SYNOPSIS...
A COLD FRONT WILL DROP ACROSS LAKE ERIE TONIGHT AND STALL ACROSS
CENTRAL OHIO AS A WAVE OF LOW PRESSURE DEVELOPS. THE LOW WILL
TRACK ACROSS OHIO INTO PENNSYLVANIA ON SUNDAY. HIGH PRESSURE
ACROSS CENTRAL CANADA WILL MOVE EAST AND BUILD SOUTHEAST THE FIRST
HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MOST OF THE HEAVIER CONVECTION IS NOW DIMINISHING...BUT LIGHT TO
MODERATE RAINFALL WILL CONTINUE FOR MUCH OF THE NIGHT. THE FRONT
HAS NOW PUSHED SOUTH OF PORT CLINTON AND BOWLING GREEN AS OF 10
PM...AND EXTENDS ALONG THE EAST LAKESHORE. THE WAVE THAT WILL BE
MOVING ALONG THE FRONT TONIGHT INTO SUNDAY IS ACROSS SRN IL/IN.
HAVE CONTINUED THE FLOOD WATCH FOR THE TOLEDO METRO AREA...IN
ALIGNMENT WITH OUR NEIGHBORS AND WHERE THERE IS STILL MODERATE TO
HEAVY RAINFALL POTENTIAL. DEBATED EXTENDING FLOOD WATCH ACROSS
THE REST OF NRN OH AND INTO NW PA. EVEN THOUGH THE CLEVELAND METRO
AREA HAD FLOODING PROBLEMS THIS EVENING...THERE WILL BE A RELATIVE
BREAK IN THE HEAVIEST RAIN. OVERNIGHT CREW WILL MONITOR POSITION
OF THE FRONT AND WAVE. ADDITIONAL CONVECTION/HEAVY RAIN MAY OCCUR
AGAIN SUNDAY...BUT SOUTH OF THE FRONT...SO FAR NRN OH MAY BE
SPARED THE HIGH INTENSITY RAINFALL RATES.

PREVIOUS DISCUSSION FOLLOWS.

INTERESTING PATTERN DEVELOPING WITH A RELATIVELY STRONG JET
SLIDING ACROSS EASTERN CANADA. THE RIGHT ENTRANCE REGION OF THE
JET STARTS OFF ACROSS THE CENTRAL GREAT LAKES AND DRIFTS EAST
SOUTHEAST AND LINGERS ACROSS THE LOWER GREAT LAKES TONIGHT THROUGH
MONDAY.

THE COLD FRONT WILL SAG ACROSS THE AREA THIS EVENING AND TONIGHT.
SOME OF THE MODELS ARE FAST WITH THE FRONTAL PASSAGE GIVEN THE
CURRENT LOCATION. THE BEST THREAT FOR ANY SEVERE WEATHER MAY BE IN
THE SWEET SPOT OVER LOWER MICHIGAN AND ONTARIO NEAR THE
INTERSECTION OF THE LOW LEVEL JET AND UPPER JET BUT CANNOT RULE
OUT STRONG THUNDERSTORMS WITH THE FRONTAL PASSAGE. THE HEAVY RAIN
MAY BE MORE OF A THREAT. THE FRONT WILL BECOME SHALLOW AS IT SAGS
SOUTH AND THE OVERRUNNING NORTH OF THE FRONT MAY ENABLE THE
SHOWERS AND STORMS TO CONTINUE TO REDEVELOP ACROSS NORTHERN OHIO
AND NORTHWEST PA TONIGHT. PW RISES TO 1.75 OR HIGHER IN MOST
AREAS. IT HAS BEEN RELATIVELY DRY ACROSS MOST OF THE FORECAST AREA
SO A FLOOD WATCH IS NOT NECESSARY AT THE MOMENT EXCEPT AROUND THE
TOLEDO AREA WHERE URBAN AND POOR DRAINAGE WILL LIKELY BECOME AN
ISSUE. WILL MENTION HEAVY RAIN IN ALL AREAS.

THE TEMPERATURE DROP WILL BE SIGNIFICANT TONIGHT AFTER THE FRONT.
COMBINE THE RAIN COOLED AIR THE THE WIND SHIFT AND TEMPERATURES
WILL DROP FROM THE 80S TO THE 60S QUICKLY AND THEN THE 50S WITHIN
A COUPLE OF HOURS ESPECIALLY NEAR LAKE ERIE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
ALL OF THE MODELS HAVE BEEN DEVELOPING A WAVE ON THE FRONT FOR
SEVERAL RUNS NOW AND CANNOT ARGUE AGAINST IT WITH THE TROUGH
CUTTING OFF ALOFT. NOT A LOT OF CONFIDENCE ON THE STRENGTH OF THE
WAVE OR WHERE THE TRACK WILL BE. WILL KEEP A HIGH CHANCE OF
SHOWERS/RAIN AND MENTION A CHANCE OF THUNDER IN THE EASTERN
COUNTIES WHERE THE TRACK OF THE LOW AND TRIPLE POINT MAY BE NEAR
ALTHOUGH NOT MUCH CONFIDENCE ON THE THUNDER THREAT.

WE TYPICALLY DO NOT HAVE AS MUCH FLOOD RISK IN THE SUMMER WITHOUT
CONVECTION BUT THERE MAY BE SOME LINGERING MODERATE TO HEAVY RAIN
ACROSS NORTHWEST OHIO THROUGH MIDDAY SUNDAY AND WILL KEEP THE
FLOOD WATCH UP INTO THE AFTERNOON...IT CAN BE CANCELLED EARLY IF
THE RAIN IS LIGHTER.

THE SURFACE HIGH WILL BEGIN TO SPREAD SOUTHEAST ON MONDAY. A FEW
RAIN SHOWERS MAY LINGER ACROSS NORTHEAST OH AND NORTHWEST
PA...MAINLY IN THE MORNING. IT MAY TAKE A GOOD PART OF THE DAY TO
LOSE THE MID AND HIGH CLOUDS. LOWERED THE HIGH TEMP FORECAST A BIT
TO UPPER 50S AND LOWER 60S IN MOST AREAS.

A SLOW MODERATION IN TEMPS WILL BEGIN TUESDAY AND WEDNESDAY. WE
COULD STILL BE TRYING TO SHAKE HIGH CLOUDS ON TUESDAY. IT SHOULD
BE SUNNY/MOSTLY SUNNY BY WEDNESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER PATTERN FOR
THE MIDDLE PART OF THE WEEK. THE MODELS BEGIN TO SHOW AN INCREASE
IN THE RELATIVE HUMIDITY FIELDS WEDNESDAY INTO THURSDAY. THE
INCREASE IN MOISTURE COULD LEAD TO A FEW STRAY SHOWERS BUT WITH
THE LACK OF A FOCUS FOR FORCING THEY WILL MOST LIKELY BE WIDELY
SCATTERED. I WILL REMAIN IN LINE WITH THE CURRENT FORECAST
THINKING AND LEAVE THE MENTION OF SHOWERS OUT OF THE FORECAST AT
THIS TIME FOR THE MIDDLE PART OF THE WEEK. A WEAK FRONT WILL DROP
INTO THE LOWER GREAT LAKES LATE IN THE WEEK. I WILL INTRODUCE A
CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY INTO SATURDAY WITH THIS
FEATURE. TEMPERATURES WILL REMAIN CLOSE TO GUIDANCE VALUES.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
WHILE THE COLD FRONT MOVES SLOWLY EAST AND STALLS OVER THE REGION.
LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE REGION. THIS
FEATURE WILL KEEP THE THREAT FOR PRECIPITATION...LOW CEILINGS AND
LOW VISIBILITIES GOING THROUGH THE ENTIRE FORECAST PERIOD. NOT
EXPECTING ANY RELIEF TO THE WEATHER UNTIL MONDAY.

OUTLOOK...NON VFR LIKELY SUNDAY NIGHT.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS THE LATE OVERNIGHT BECOMING NEARLY
STATIONARY SOUTH OF THE LAKE. THIS FRONT WILL CAUSE A WIND SHIFT
FROM A SOUTHWESTERLY DIRECTION TO A NORTH AND THEN NORTHEAST
DIRECTION. WINDS WILL INCREASE FROM 1O TO 15 KNOTS THIS EVENING TO
15 TO 25 KNOTS BY SUNDAY MORNING. WINDS WILL REMAIN FROM THE
NORTHEAST THROUGH THE DAY ON SUNDAY AND INTO SUNDAY NIGHT. WINDS
WILL GRADUALLY DECREASE LATE SUNDAY NIGHT BUT WILL REMAIN FROM THE
NORTHEAST. SMALL CRAFT CONDITIONS ARE EXPECTED TO DEVELOP
OVERNIGHT SO A SMALL CRAFT ADVISORY WILL BE ISSUED THIS AFTERNOON
AND IS EXPECTED TO REMAIN IN EFFECT THROUGH SUNDAY EVENING. HIGH
PRESSURE IS EXPECTED TO REMAIN IN PLACE OVER EASTERN CANADA FRO
THE START OF THE WEEK. THIS WILL KEEP THE FLOW FROM A
NORTHEASTERLY DIRECTION THROUGH MID WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...BEACH HAZARDS STATEMENT FROM 6 AM EDT SUNDAY THROUGH MONDAY
     MORNING FOR PAZ001.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
     LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/OUDEMAN
SHORT TERM...KOSARIK
LONG TERM...GARNET
AVIATION...LOMBARDY
MARINE...GARNET
Hazardous weather outlook, May 30, 4:30 PM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EDT SAT MAY 30 2015

OHZ003-006-007-312030-
LUCAS-WOOD-OTTAWA-
430 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

 FLOOD WATCH.

A FEW THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS APPROACHING
SEVERE LIMITS IN ADDITION TO THE HEAVY DOWNPOURS. THE HEAVY
RAINFALL COULD LEAD TO PONDING OF WATER ON AREA ROADWAYS OR MINOR
FLOODING. ONE TO TWO INCHES OF RAINFALL IS POSSIBLE THROUGH
TONIGHT. STORM MOTION WILL BE TO THE NORTHEAST AT AROUND 20 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

OHZ008>014-017>023-027>033-036>038-047-089-PAZ001>003-312030-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
430 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE LOCALLY
HEAVY RAINFALL...WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO
THIS EVENING. THE HEAVY RAINFALL COULD LEAD TO LOCALIZED PONDING
OF WATER ON AREA ROADWAYS OR MINOR FLOODING. STORM MOTION WILL BE
TO THE NORTHEAST AT AROUND 20 MPH.

A FEW THUNDERSTORMS TODAY COULD HAVE STRONG GUSTY WINDS APPROACHING
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-312030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
430 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON LAKE ERIE THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 30, 8:34 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
834 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             BEDFORD                 41.39N 81.54W
05/30/2015  M0.50 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0705 PM     TSTM WND DMG     BROOKLYN                41.43N 81.75W
05/30/2015                   CUYAHOGA           OH   PUBLIC

            LARGE TREE DOWN ACROSS FULTON ROAD

0734 PM     TSTM WND GST     WILLARD                 41.05N 82.72W
05/30/2015  E60.00 MPH       HURON              OH   TRAINED SPOTTER

&&

WILLARD
Special weather statement, May 30, 9:00 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT SAT MAY 30 2015

PAZ002-003-310145-
CRAWFORD-SOUTHERN ERIE-
900 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE AND CRAWFORD
COUNTIES...

AT 859 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE SPRINGS...OR
7 MILES NORTH OF MEADVILLE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEADVILLE...EDINBORO...UNION CITY...CAMBRIDGE SPRINGS...WATERFORD...
WATTSBURG...COCHRANTON...SAEGERTOWN...CONNEAUTVILLE...SPRINGBORO...
MILL VILLAGE...BLOOMING VALLEY...TOWNVILLE...SPARTANSBURG...
VENANGO...ELGIN...CENTERVILLE...WOODCOCK AND CONNEAUT LAKESHORE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4149 8000 4148 8034 4182 8037 4203 7977
      4200 7975 4200 7967 4192 7961 4175 7962
TIME...MOT...LOC 0059Z 242DEG 37KT 4175 8009

KO
Local storm report, May 30, 9:18 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             CLEVELAND               41.48N 81.68W
05/30/2015  M0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0615 PM     TSTM WND DMG     LORAIN                  41.44N 82.18W
05/30/2015                   LORAIN             OH   FIRE DEPT/RESCUE

            LIMBS DOWN.

0625 PM     TSTM WND DMG     PARMA                   41.38N 81.73W
05/30/2015                   CUYAHOGA           OH   911 CALL CENTER

            TREES DOWN

0650 PM     FLOOD            ROCKY RIVER             41.47N 81.85W
05/30/2015                   CUYAHOGA           OH   EMERGENCY MNGR

            LOW SPOTS ON INTERSTATE 90 FLOODED FROM STANDING WATER.

0658 PM     TSTM WND DMG     BROOKLYN HEIGHTS        41.42N 81.67W
05/30/2015                   CUYAHOGA           OH   911 CALL CENTER

            WIDESPREAD WIND DAMAGE. LOTS OF STANDING WATER FLOODING.

0659 PM     HAIL             GARFIELD HEIGHTS        41.42N 81.60W
05/30/2015  M1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0700 PM     TSTM WND DMG     SHAKER HEIGHTS          41.48N 81.55W
05/30/2015                   CUYAHOGA           OH   911 CALL CENTER

            TREES DOWN

0722 PM     TSTM WND GST     WILLARD                 41.05N 82.72W
05/30/2015  E70.00 MPH       HURON              OH   TRAINED SPOTTER

0727 PM     TSTM WND GST     WILLARD                 41.05N 82.72W
05/30/2015  E60.00 MPH       HURON              OH   TRAINED SPOTTER

&&

LOMBARDY
Local storm report, May 30, 9:20 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND GST     PARMA                   41.38N 81.73W
05/30/2015  E60 MPH          CUYAHOGA           OH   TRAINED SPOTTER

&&

LOMBARDY
Local storm report, May 30, 10:19 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     PARMA                   41.38N 81.73W
05/30/2015  E60.00 MPH       CUYAHOGA           OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, May 30, 11:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1107 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             LAGRANGE                41.24N 82.12W
05/30/2015  M1.00 INCH       LORAIN             OH   PUBLIC

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:19 PM EDTFlash Flood WarningCLECuyahoga3 hr
May 31, 5:19 PM EDTRiver Flood WarningCLELorain26 hr
May 31, 7:51 PM EDTRiver Flood WarningCLELake30 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.